# SDR USAA960105

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fuselage Skin
- Condition: Dented
- Location: Bs 390
- Part time: 24,329 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND A 12 INCH LONG BY 2 INCH WIDE BY .250 INCH DEEP DENT IN THE FUSELAGE SKIN LOCATED AT STATION 390 BETWEEN STRINGER 28R AND STRINGER 24R.  INSTALLED DOUBLER (TIME LIMITED REPAIR) AS PER USAIR EA NR 40719.  (M)
